# SDR JBXA00031

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11445
- System (JASC): 2230 · Auto Throttle System
- Part: Auto Throttle
- Condition: Malfunctioned
- Location: Nr 1/2
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 552 - DURING TAKEOFF ROLL, ABORTED TAKEOFF DUE TO AUTO THROTTLE FAULT 1 AND 2 THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE PERFORMED THRUST REVERSER TEST.  T/R OPERATING NORMALLY.  AFCAS FAULTED FAC MAINTENANCE PERFORMED AFACS TEST OPS CHECK GOOD.  (M)
